From entanglements to appropriations: mathematics with modernist literature

Show simple item record

dc.contributor.author Chattopadhyay, Arka
dc.coverage.spatial United States of America
dc.date.accessioned 2021-05-14T05:18:42Z
dc.date.available 2021-05-14T05:18:42Z
dc.date.issued 2021-01
dc.identifier.citation Chattopadhyay, Arka, "From entanglements to appropriations: mathematics with modernist literature", Modernism/modernity, DOI: 10.1353/mod.2021.0002, vol. 28, no. 1, pp. 181-187, Jan. 2021. en_US
dc.identifier.issn 1071-6068
dc.identifier.issn 1080-6601
dc.identifier.uri https://doi.org/10.1353/mod.2021.0002
dc.identifier.uri https://repository.iitgn.ac.in/handle/123456789/6423
dc.description.statementofresponsibility by Arka Chattopadhyay
dc.format.extent vol. 28, no. 1, pp. 181-187
dc.language.iso en_US en_US
dc.publisher Johns Hopkins University Press en_US
dc.title From entanglements to appropriations: mathematics with modernist literature en_US
dc.type Article en_US
dc.relation.journal Modernism/modernity


Files in this item

Files Size Format View

There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record

Search Digital Repository


Browse

My Account